Quasi-commuting families of quantum minors

By Joshua S. Scott. 2000

54 citations recorded by the source corpus.

In [B. Leclerc, A. Zelevinsky, Quasicommuting families of quantum Plucker coordinates, in: Kirillov's Seminar on Representation Theory, in: Amer. Math. Soc. Transl. (2), vol. 181, Amer. Math. Soc., Providence, RI, 1998, pp. 85–108], a combinatorial criterion for quasi-commutativity is established for pairs of quantum Plucker coordinates in the quantized coordinate algebra Cq[F] of the flag variety of type A. This paper attempts to generalize these results by producing necessary and sufficient conditions for pairs of quantum minors in the quantized coordinate algebra Cq[Matk×m] to quasi-commute. In addition, we study the combinatorics of maximal (by inclusion) families of pairwise quasi-commuting quantum minors and pose relevant conjectures.

Subfields: Algebra and Number Theory, Discrete Mathematics and Combinatorics, Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/267f8cc882edc1c2426f494de7dbf5d2e4a5f3fc

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Algebra and Number Theory

  1. Alexander Postnikov
  2. David E. Speyer
  3. A. King
  4. Suho Oh
  5. B. T. Jensen
  6. Xiuping Su
  7. Joshua S. Scott
  8. Lauren K. Williams

In Discrete Mathematics and Combinatorics

  1. David E. Speyer
  2. Alexander Postnikov
  3. A. King
  4. Suho Oh
  5. Joshua S. Scott
  6. Lauren K. Williams
  7. Thomas Lam
  8. Federico Ardila

In Geometry and Topology

  1. David E. Speyer
  2. Alexander Postnikov
  3. A. King
  4. Suho Oh
  5. Lauren K. Williams
  6. B. T. Jensen
  7. Xiuping Su
  8. Thomas Lam

Citations in the corpus